| Model Number |
6002-350-000 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, the metal probe is loose, causing instability and inaccuracy.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
Update: d9, h3, h6.Device evaluation: follow-up report submitted to document the device evaluation.